# SDR FDEA200903030810

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 44,816 hours, 16,508 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: A55371587000
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOTCH AT EDGE OF RUDDER ATTACH FITTING LUG RIB 25 REPAIR PERFORMED BY BLEND OUT THE NOTCH TO SMOOTH CONTOUR IAW RAS /DAHAM/4026780/2008 ISS A, APPROVED BY EA 6-5530-120180.
